Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92

    Unhappy WTF!...help please!

    hey bros, i got some ** sust and ** Eq a few days back, and i started injections today. I am mixing it in with some B12 to help with my hunger and pain, but when i mix them inside the Syringe , forming is big white chunks! WTF, i have never had this happen, i shot it anyhow, and i had to poke myself a cuple times beacuase the pin got golgged up. anybody had this happen b4?
    Last edited by Dbolaholic; 04-12-2002 at 09:06 PM.

  2. #2
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    when u draw,try steriling the SYRINGE in boiling water.....should help......JMO and place the cap on the pin aswell.....

  3. #3
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92
    ok but what is it?, is this gear still real?, i will heat it up, but makes me worry when there is chunks floating around.

  4. #4
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    ive never seen shit like that

  5. #5
    viper's Avatar
    viper is offline Member
    Join Date
    Nov 2001
    Posts
    626
    try mixing the different thing to see what item is causing this....
    1- sust + eq
    2- sust + b12
    3- eq + b12

    let us know what combination causes the reaction....
    cant see that combination causing it to fall out of suspension....
    sounds like something is not what it claims to be.....

  6. #6
    B-A-M-F's Avatar
    B-A-M-F is offline Associate Member
    Join Date
    Feb 2002
    Location
    Fort Lauderdale Florida
    Posts
    381
    did u inject, if so ur ass should be killing now because the sust kills bro, i could not walk for about 7 days. good luck bro

  7. #7
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92
    yea my ass is a lil on the sore side, nothing even that bad, i have had worse,. but mixing with EQ and B12 dilutes it well! But i mixed eq b12 and its fine and i mixed Sust and b12 and its crystalizing! WTF, i havent got a chance to try just the sust+EQ, i will let u know though,
    ( i heated it up to inject, some of the crystals went away, some did not)

  8. #8
    ironman57 is offline Associate Member
    Join Date
    Dec 2001
    Location
    WPB, FL
    Posts
    276
    i never had a prob when i did sus, i just injected extra slow and it didnt hurt then or after.

  9. #9
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92
    i dont care about the pain, i just care about white shit floating in my gear LOL. anyone else seen this? or know whats causing this?

  10. #10
    viper's Avatar
    viper is offline Member
    Join Date
    Nov 2001
    Posts
    626
    sounds like the b12 is making some of the test fall out of suspension.....you may need to get some insulin pins and inject the b12 by itself if the crystals are a problem.....

  11. #11
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92
    well if i can just heat up the oil enough to get it through the pin and in my ass, is this gear still good? its from a reliable source. thanks viper for the tips. what is falling out of suspension?

  12. #12
    viper's Avatar
    viper is offline Member
    Join Date
    Nov 2001
    Posts
    626
    it is the test falling out....that is what the white crystals are....heating should help it go back into suspension to some degree.....
    alot of people bake ** items and such to remove some of the BA in it and this causes some of the test to fall out of solution as well...you can warm the solution before injecting to put it back in suspension long enough to suit your purpose....

  13. #13
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Forget the B-12. Mixing the Sus w/ Eq should not be a problem.
    I mixed his Cyp w/ Eq and had very little pain from the injections..

    M

  14. #14
    Dbolaholic is offline Junior Member
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    92
    ok i will try my next one without the b12. see how she goes!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •